Free skew monoidal categories

John Bourke*, Stephen Lack

*Corresponding author for this work

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    In the paper Triangulations, orientals, and skew monoidal categories, the free skew monoidal category Fsk on a single generating object was described. We sharpen this by giving a completely explicit description of Fsk, and so of the free skew monoidal category on any category. As an application we describe adjunctions between the operad for skew monoidal categories and various simpler operads. For a particular such operad L, we identify skew monoidal categories with certain colax L-algebras.

    Original languageEnglish
    Pages (from-to)3255-3281
    Number of pages27
    JournalJournal of Pure and Applied Algebra
    Volume222
    Issue number10
    Early online date21 Dec 2017
    DOIs
    Publication statusPublished - Oct 2018

    Fingerprint Dive into the research topics of 'Free skew monoidal categories'. Together they form a unique fingerprint.

    Cite this